# SDR FDEA201108093158

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1183 "L" ANGLE AND WEB ARE CORRODED BETWEEN BL 0 TO LBL 8 ABOVE STR 30 AND 29L.
